UM
(Note: the search results are based on claimed items)

Browse/Search Results:  1-1 of 1 Help

Filters            
Selected(0)Clear Items/Page:    Sort:
A note on the stability of a second order finite difference scheme for space fractional diffusion equations Journal article
Numerical Algebra, Control and Optimization, 2014,Volume: 4,Issue: 4,Page: 317-325
Authors:  Qu W.;  Lei S.-L.;  Vong S.-W.
Favorite  |  View/Download:3/0  |  Submit date:2018/12/24
Riemann-Liouville derivative  Second order finite difference scheme  Space fractional diffusion equation  Unconditionally stable